Get 20M+ Full-Text Papers For Less Than $1.50/day. Subscribe now for You or Your Team.

Learn More →

Hyperactivity induced by tetrahydroisoquinoline derivatives injected into the nucleus accumbens.

Hyperactivity induced by tetrahydroisoquinoline derivatives injected into the nucleus accumbens. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png European Journal of Pharmacology Pubmed

Hyperactivity induced by tetrahydroisoquinoline derivatives injected into the nucleus accumbens.

European Journal of Pharmacology , Volume 39 (1): 8 – Nov 21, 1976

Hyperactivity induced by tetrahydroisoquinoline derivatives injected into the nucleus accumbens.

European Journal of Pharmacology , Volume 39 (1): 8 – Nov 21, 1976

Loading next page...
 
/lp/pubmed/hyperactivity-induced-by-tetrahydroisoquinoline-derivatives-injected-7BLFJCYYpo

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

ISSN
0014-2999
DOI
10.1016/0014-2999(76)90123-0
pmid
134899

Abstract

Journal

European Journal of PharmacologyPubmed

Published: Nov 21, 1976

There are no references for this article.